# SDR CALA9801680

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT CORRODED AT BS 1166, STRINGER 29R.  THE CORRODED AREA WAS CUT OUT.  A REPAIR WAS INSTALLED IAW SRM 53-10-5, 51-10-2, AND MM 51-20-11.
